Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 80

1.

Pisa syndrome after discontinuation of clotiapine in a patient with intractable insomnia.

Wang EH, Yang AC.

J Clin Psychopharmacol. 2014 Apr;34(2):276-7. doi: 10.1097/JCP.0000000000000045. No abstract available.

PMID:
24525650
2.

Drug-induced Pisa syndrome under quetiapine.

Walder A, Greil W, Baumann P.

Prog Neuropsychopharmacol Biol Psychiatry. 2009 Oct 1;33(7):1286-7. doi: 10.1016/j.pnpbp.2009.07.024. Epub 2009 Jul 29. No abstract available.

PMID:
19646500
3.

A case report of quetiapine withdrawal syndrome in a geriatric patient.

Kohen I, Kremen N.

World J Biol Psychiatry. 2009;10(4 Pt 3):985-6. No abstract available.

PMID:
17965985
4.

Reversible hyperkinetic movement disorder associated with quetiapine withdrawal.

Ahmad MT, Prakash KM.

Mov Disord. 2010 Jul 15;25(9):1308-9. doi: 10.1002/mds.23089. No abstract available.

PMID:
20310037
5.

Acute dystonia with quetiapine.

Jonnalagada JR, Norton JW.

Clin Neuropharmacol. 2000 Jul-Aug;23(4):229-30. No abstract available.

PMID:
11020131
6.

Quetiapine for sleep in patients with dementia.

Dolder CR, McKinsey J.

Consult Pharm. 2010 Oct;25(10):676-9. doi: 10.4140/TCP.n.2010.676.

PMID:
21030358
7.

Quetiapine-induced dystonia and agitation in Parkinson's disease with dementia: a case report.

Leey J, Setters B, Murphy P, Antimisiaris D, Miles T.

J Am Geriatr Soc. 2009 May;57(5):918-9. doi: 10.1111/j.1532-5415.2009.01911.x. No abstract available.

PMID:
19470011
8.

Reversible withdrawal dyskinesia associated with quetiapine.

Michaelides C, Thakore-James M, Durso R.

Mov Disord. 2005 Jun;20(6):769-70. No abstract available.

PMID:
15747370
9.

Pisa syndrome during aripiprazole treatment: a case report.

Rota E, Bergesio G, Dettoni E, Demicheli CM.

Prog Neuropsychopharmacol Biol Psychiatry. 2007 Jan 30;31(1):286-7. Epub 2006 Jul 17.

PMID:
16846672
10.

[Symptoms after withdrawal of quetiapine].

[No authors listed]

Lakartidningen. 2012 Sep 26-Oct 9;109(39-40):1770. Swedish. No abstract available.

PMID:
23097888
11.

[Chorea following withdrawal of quetiapine].

Jiménez-Caballero PE, Velázquez-Pérez JM, Marsal-Alonso C, Alvarez-Tejerina A.

Rev Neurol. 2004 Jun 1-15;38(11):1094. Spanish. No abstract available.

12.

Quetiapine-induced peripheral edema.

Roy K, Astreika V, Dunn JE, Sappati Biyyani RS.

Gen Hosp Psychiatry. 2009 Mar-Apr;31(2):194-5. doi: 10.1016/j.genhosppsych.2008.08.001. Epub 2008 Sep 11.

PMID:
19269545
13.

Pisa syndrome induced by paliperidone.

Pan PY, Chou HW, Cheng CC, Hsu YC, Tzeng NS.

J Neuropsychiatry Clin Neurosci. 2014 Winter;26(1):E07-8. doi: 10.1176/appi.neuropsych.12110289. No abstract available.

PMID:
24515688
14.

[Acute recurrent dystonia secondary to neuroleptic suppression].

Modrego Pardo P, Pérez Trullen JM.

Rev Clin Esp. 1997 Mar;197(3):211-2. Spanish. No abstract available.

PMID:
9273591
15.

Cholinergic-dopaminergic imbalance in Pisa syndrome.

Villarejo A, Camacho A, García-Ramos R, Moreno T, Penas M, Juntas R, Ruiz J.

Clin Neuropharmacol. 2003 May-Jun;26(3):119-21.

PMID:
12782913
16.

New-onset diabetes mellitus associated with the initiation of quetiapine treatment.

Sobel M, Jaggers ED, Franz MA.

J Clin Psychiatry. 1999 Aug;60(8):556-7. No abstract available.

PMID:
10485643
17.

Aripiprazole induced acute dystonia after discontinuation of a stimulant medication.

McLaren JL, Cauble S, Barnett RJ.

J Clin Psychopharmacol. 2010 Feb;30(1):77-8. doi: 10.1097/JCP.0b013e3181c92eb2. No abstract available.

PMID:
20075654
18.

[Extrapyramidal syndrome].

Nakagawa S, Koyama T.

Ryoikibetsu Shokogun Shirizu. 2003;(38):179-82. Review. Japanese. No abstract available.

PMID:
12876960
19.

Sleepwalking in four patients treated with quetiapine.

Raja M, Raja S.

Psychiatr Danub. 2013 Mar;25(1):80-3. No abstract available.

20.

Rebound insomnia in neuroleptic drug withdrawal neurophysiologic characteristics.

van Sweden B.

Pharmacopsychiatry. 1987 May;20(3):116-9.

PMID:
2885865

Supplemental Content

Support Center